×

zbMATH — the first resource for mathematics

Preuve d’une conjecture de Brieskorn. (French) Zbl 0194.11402

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BRIESKORN, E.: Die Monodromie der Isolierten Singularitäten von Hyperflächen. Manuscripta Mathematica, Band 2, Heft 2. · Zbl 0214.20101
[2] HERRERA, M.E.: Integration on a semianalytic set. Bull.Soc.Math. France 94, 141-180 (1966). · Zbl 0158.20601
[3] HERRERA, M.E.: De Rham theorems on semianalytic sets. Bull.Amer. Math. Soc. 73, 414-418 (1967). · Zbl 0152.40601 · doi:10.1090/S0002-9904-1967-11772-5
[4] LERAY, J.: Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy III). Bull.Soc.Math. France 87, 81-180 (1959). · Zbl 0199.41203
[5] MILNOR, J.: Singular points of complex hypersurfaces. Ann. of Math. Studies Number 61, Princeton, Princeton University Press (1968). · Zbl 0184.48405
[6] NORGUET, F.: Sur la théorie des résidus. C.R.Acad. Sci. Paris 248, 2057-2060 (1959).
[7] REIFFEN, H-J.: Das Lemma von Poincaré für holomorphe Differentialformen auf komplexen Räumen. Math. Zeitschr. 101, 269-284 (1967). · Zbl 0164.09401 · doi:10.1007/BF01115106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.